# SDR IXXA06SMN257S

- Difficulty date: July 28, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 96,561 hours, 25,131 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 96,561 hours, 25,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND LT WING OB LEADING EDGE LOWER SKIN CORRODED FROM STA XFS566.250 TO STA XFS578.750. REMOVED EXISTING REPAIR DOUBLER IAW SRM 51-1-21 (XFS591.250). REMOVED CORROSION IAW SRM 51-1-8 PAGES 17-18. FOUND OUT OF LIMITS IAW SRM 57-2-1 FIG. 2G. REMOVED DAMAGED AREA IAW DRWG ED 4287. PERFORMED NDT INSPECTION IAW NDT SPM PART 06-10-01-001 NO CRACKS OR CORROSION FOUND. FABRICATED REPAIR DOUBLER (AL 7075 T6 0.063) AND FILLERS (AL 7075 T6 0.050) IAW DWG NR 4287. CLEANED, TREATED AND PRIMED AREA AND SKIN FILLER AND REPAIR DOUBLER INTERNAL SURFACE, IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11. INSTALLED REPAIR PARTS IAW DRAWING NR ED 4287, SRM 51-1-21, SRM 51-3-0, S
